# SDR CALA2025032103051

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 89,604 hours, 12,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32957
- Part serial: SF1708
- Condition: Faulty
- Location: Door R4
- Part time: 9,454 hours, 1,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NECESSARY REPLACED THE SERVICE DOOR EMERGENCY ESCAPE SLIDES 4RH AS PER TASK CARD 64-2560-1-3800 IT WAS REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY ESCAPE SLIDES 4RH AS PER AMM 25-66-01.GOOD FOR SERVICE.
